Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 830983, 12 pages
http://dx.doi.org/10.5402/2012/830983
Research Article

Positive Solutions to Periodic Boundary Value Problems for Four-Order Differential Equations

1Hunan College of Information, Changsha, Hunan 410200, China
2Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

Received 26 November 2011; Accepted 9 January 2012

Academic Editor: G. Gripenberg

Copyright © 2012 Huantao Zhu and Zhiguo Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huantao Zhu and Zhiguo Luo, “Positive Solutions to Periodic Boundary Value Problems for Four-Order Differential Equations,” ISRN Mathematical Analysis, vol. 2012, Article ID 830983, 12 pages, 2012. https://doi.org/10.5402/2012/830983.